# SDR 05FDEA02735

- Difficulty date: September 2, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 43,876 hours, 9,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, SEAT TRACK RBL 27 CORRODED AT STA 1745.  UPPER CARGO STA 1745 RBL 27 SEAT TRACK REPAIRED AS PER SRM 53-70-00   VOLUME I   FIGURE 1. THIS REPAIR IS CLASSIFIED AS MAJORE REPAIR AS PER GMM 6-2-100.
